# SDR UALA2012081404495

- Difficulty date: August 14, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 84,072 hours, 13,458 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 110
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PRC FAILED PNEUMATIC HEALTH AND PRV SHAFT HAS EXCESS PLAY.  REPLACED PRC PER AMM AND PRV PER AMM.  ACP'D BLEED SHIFT, ALL PRESSURES AND INDICATIONS NORMAL.
